# SDR F3LA97026

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - RIGHT WING OUTBOARD FOREFLAP HAS AREA OF DELAMINATION ON UPPER SURFACE MID-SECTION.  REPAIRED RIGHT WING FOREFLAP UPPER SURFACE MID-SECTION PER SRM 51-40-6.  FABRICATED AND INSTALLED DOUBLERS, USING 2024-T3 .016 MATERIAL.  (M)
